Alert archive / Ohio / Special Weather Statements in 2022
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jun 22, 2022, 4:21 PM EDT for Athens County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2022, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 22, 2022, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, WV
- Hail
- 0.25 in
- Wind
- 30
County Athens County, OH
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
077
WWUS81 KRLX 222021
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
421 PM EDT Wed Jun 22 2022
OHZ075-222045-
Athens OH-
421 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of southwestern Athens
County through 445 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Athens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Ohio.
&&
LAT...LON 3931 8225 3935 8219 3931 8205 3922 8216
TIME...MOT...LOC 2021Z 311DEG 9KT 3931 8221
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
$$
11What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 22, 2:46 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 22, 2:46 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
246 PM EDT Wed Jun 22 2022
.SYNOPSIS...
Showers and potentially strong thunderstorms continue into
tonight ahead of a cold front. Mostly dry and warm for the
weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 230 PM Wednesday...
A shortwave trough migrating into the Great Lakes accompanied
by a surface cold front will be the primary feature of focus
through the course of the forecast period. Puffy afternoon cu
field at the time of writing will begin to transform as diurnal
heating erodes away at remnant convective inhibition in place.
Vertical development of the afternoon cu will tap into mixed
layer CAPE values on the upwards of 2500 J/kg to spark strong to
possibly severe thunderstorms, especially across the northeast
portions of the forecast area. Shear values will be more
utilized east of the Appalachians, so organization of storms
will be more isolated in nature in our neck of the woods.
Primary hazards that will be monitored with convection this
afternoon will be damaging winds, large hail, and localized
water issues from heavy downpours. Opted to not extend the
higher potential of POPs along the western flank of the line
based on timing and latest analysis of higher resolution models.
Lingering showers will hug the mountains after midnight into
Thursday morning, while the remainder of the area begins to feel
the influence of surface high pressure and the eastern extent
of ridging aloft. Dry weather then triumphs for the concluding
hours of the period.
Hot and muggy conditions currently reside over the Central
Appalachians with most reporting sites observing temperatures
stretching into the low 90s and dew points slowly rising into
the upper 60s/low 70s. Heat index values have crossed into the
triple digits across areas along the Ohio River Valley, which
warranted the Heat Advisory in effect until this evening. Lack
of a cold airmass dropping down in the wake of the cold front
will maintain warm temperatures on Thursday, but knocked down
closer to the climatological norm for this time of year in
comparison to today.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 240 PM Wednesday...
High pressure sliding over or just north of the area will help
to keep the region dry in this period with partly to mostly
sunny skies and winds on the light side. Temps may warm slightly
from Thursday, but still expecting mountain highs in the 70s
and lower elevation highs in the 80s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 240 PM Wednesday...
As the high pressure area slides off the Mid-Atlantic coast,
low level winds will shift and bring increasing moisture back to
the area on Saturday. As a result, we may be able to fire off a
few showers or thunderstorms Saturday afternoon or evening,
with the best chances in the southern part of the CWA, and
perhaps up the higher terrain on the eastern border. However, a
much more coherent area of precipitation is expected Sunday
afternoon into Sunday night as a cold front approaches from the
northwest and passes through the area. We'll have to assess the
severe potential as it gets closer, but as of now, while
instability may be decent ahead of the front, shear may be
minimal. Behind the front, we can expect clear skies with cooler
and much more comfortable weather. Highs Monday and Tuesday are
forecast for the upper 70s to lower 80s at lower elevations,
with dewpoints down into the 50s, and perhaps even upper 40s in
some spots. A wind shift and increasing heights may allow for
temps to start rising again on Wednesday.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 145 PM Wednesday...
Afternoon cumulus field has begun to sprout with cloud bases
upstream positioned between 40-50 kft AGL. Will continue to see
this FEW-SCT deck spread through all terminals in the next hour
or so, followed by isolated to scattered thunderstorms along a
cold front by late this afternoon into this evening. Brief
restrictions can be expected with a storm that passes over a
site, so opted for TEMPO groups across the board to highlight
that in addition to a rise in wind gusts.
The cold front passes through tonight into the overnight hours
and high pressure will build into its wake. River valley fog and
low stratus develops Thursday morning along the higher terrain,
which may attempt to sneak into EKN before sunrise. Dry weather
and VFR conditions then rule the roost for the conclusion of
the current TAF period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: Medium to High.
ALTERNATE SCENARIOS: Onset timing and intensity of thunderstorms
may vary from forecast. AMDs may be warranted for later this
afternoon.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
EDT 1HRLY 15 16 17 18 19 20 21 22 23 00 01 02
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H M M M
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H M
AFTER 18Z THURSDAY...
IFR conditions are possible Friday morning along the higher
terrain.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory until 7 PM EDT this evening for WVZ005>009-
013>019-026.
OH...Heat Advisory until 7 PM EDT this evening for OHZ075-083>087.
KY...Heat Advisory until 7 PM EDT this evening for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...FK/MEK
NEAR TERM...MEK
SHORT TERM...FK
LONG TERM...FK
AVIATION...MEKHazardous weather outlook, Jun 22, 4:09 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 409 PM EDT Wed Jun 22 2022 OHZ075-083>086-WVZ007>009-016>019-232015- Athens-Jackson OH-Vinton-Meigs-Gallia-Mason-Jackson WV-Wood-Roane- Wirt-Calhoun-Ritchie- 409 PM EDT Wed Jun 22 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Scattered thunderstorms could produce damaging winds and large hail this afternoon and evening. There is a marginal risk for excessive rainfall, with Isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-076-WVZ010-011-020-028>032-039-040-521>526-232015- Perry-Morgan-Washington-Pleasants-Tyler-Doddridge-Braxton-Gilmer- Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- 409 PM EDT Wed Jun 22 2022 ...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms could produce damaging winds and large hail this afternoon and evening. There is a marginal risk for excessive rainfall, with Isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ087-WVZ005-006-013>015-026-232015- Lawrence OH-Wayne-Cabell-Lincoln-Putnam-Kanawha-Boone- 409 PM EDT Wed Jun 22 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms could produce damaging winds and large hail this afternoon and evening. There is a marginal risk for excessive rainfall, with Isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ025-027-034-515>520-232015- Logan-Clay-Wyoming-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas- 409 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for portions of central West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Isolated thunderstorms could produce damaging winds and large hail this evening. There is a marginal risk for excessive rainfall, with Isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-232015- Greenup-Carter-Boyd-Lawrence KY- 409 PM EDT Wed Jun 22 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Isolated thunderstorms could produce damaging winds and large hail this afternoon and evening. Isolated flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ024-033-232015- Dickenson-Buchanan-Mingo-McDowell- 409 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Isolated thunderstorms could produce damaging winds and large hail this afternoon and evening. Isolated flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Special weather statement, Jun 22, 3:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
326 PM EDT Wed Jun 22 2022
OHZ066-222000-
Perry OH-
326 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of central Perry County
through 400 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm over
Somerset, moving south at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Lexington, Somerset, Perry State Forest and Junction City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3984 8235 3989 8224 3967 8205 3963 8230
TIME...MOT...LOC 1926Z 353DEG 10KT 3981 8228
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
11Special weather statement, Jun 22, 3:42 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
342 PM EDT Wed Jun 22 2022
OHZ083-084-222015-
Jackson OH-Vinton OH-
342 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of north central
Jackson and west central Vinton Counties through 415 PM EDT...
At 341 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Wellston, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wellston, Hamden, Coalton and Byer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Ohio.
&&
LAT...LON 3923 8274 3928 8269 3920 8241 3906 8262
TIME...MOT...LOC 1941Z 313DEG 9KT 3922 8268
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
11Special weather statement, Jun 22, 4:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
405 PM EDT Wed Jun 22 2022
OHZ075-085-222030-
Athens OH-Meigs OH-
405 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of north central Meigs
and southwestern Athens Counties through 430 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm over
Albany, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Ohio.
&&
LAT...LON 3925 8226 3930 8219 3922 8203 3913 8214
TIME...MOT...LOC 2005Z 312DEG 9KT 3926 8220
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
11Special weather statement, Jun 22, 4:08 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
408 PM EDT Wed Jun 22 2022
OHZ067-222045-
Morgan OH-
408 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of northwestern Morgan
County through 445 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of McConnelsville, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McConnelsville, Malta and Eagleport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Ohio.
&&
LAT...LON 3976 8196 3977 8192 3976 8189 3971 8177
3959 8192 3973 8203 3977 8204
TIME...MOT...LOC 2008Z 312DEG 9KT 3972 8196
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
11Special weather statement, Jun 22, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
421 PM EDT Wed Jun 22 2022
OHZ075-222045-
Athens OH-
421 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of southwestern Athens
County through 445 PM EDT...
At 421 PM EDT, Doppler radar was tracking a strong thunderstorm near
Athens, moving southeast at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Athens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern Ohio.
&&
LAT...LON 3931 8225 3935 8219 3931 8205 3922 8216
TIME...MOT...LOC 2021Z 311DEG 9KT 3931 8221
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
11The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:54 AM EDT | Heat Advisory | RLX | Boone, Cabell, Calhoun, Jackson, Kanawha, Lincoln and 7 more | 16 hr |
| Jun 22, 5:19 PM EDT | Special Weather Statement | RLX | Wood | 26 min |
| Jun 22, 5:22 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 23 min |
| Jun 22, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 25 min |
| Jun 22, 5:26 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 34 min |
| Jun 22, 5:50 PM EDT | Special Weather Statement | RLX | Wirt | 25 min |
| Jun 22, 5:52 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 27 min |
| Jun 22, 6:32 PM EDT | Special Weather Statement | RLX | Calhoun | 28 min |
| Jun 22, 6:57 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 33 min |
| Jun 22, 7:19 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Wood | 26 min |
| Jun 22, 7:25 PM EDT | Special Weather Statement | RLX | Clay | 35 min |
| Jun 22, 7:33 PM EDT | Special Weather Statement | RLX | Cabell, Jackson, Mason, Putnam, Wirt | 27 min |
| Jun 22, 7:34 PM EDT | Special Weather Statement | RLX | Barbour, Taylor | 41 min |
| Jun 22, 7:38 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas | 37 min |
| Jun 22, 7:41 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 10 min |
| Jun 22, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 30 min |
| Jun 22, 7:49 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Randolph, Taylor | 26 min |
| Jun 22, 7:55 PM EDT | Special Weather Statement | RLX | Ritchie | 35 min |
| Jun 22, 3:26 PM EDT | Special Weather Statement | RLX | Perry | 34 min |
| Jun 22, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Perry | 35 min |
| Jun 22, 3:42 PM EDT | Special Weather Statement | RLX | Vinton | 33 min |
| Jun 22, 3:47 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 28 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | RLX | Athens | 25 min |
| Jun 22, 4:08 PM EDT | Special Weather Statement | RLX | Morgan | 37 min |
| Jun 22, 4:23 PM EDT | Special Weather Statement | RLX | Meigs | 37 min |
| Jun 22, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Meigs, Vinton | 15 min |
| Jun 22, 4:43 PM EDT | Special Weather Statement | RLX | Morgan | 32 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 24 min |
| Jun 22, 4:56 PM EDT | Special Weather Statement | RLX | Meigs | 34 min |
| Jun 22, 4:58 PM EDT | Special Weather Statement | RLX | Meigs | 32 min |
| Jun 22, 5:18 PM EDT | Special Weather Statement | RLX | Washington | 27 min |
| Jun 22, 5:30 PM EDT | Special Weather Statement | RLX | Perry | 45 min |
| Jun 22, 5:31 PM EDT | Special Weather Statement | RLX | Athens | 44 min |
| Jun 22, 5:55 PM EDT | Special Weather Statement | RLX | Vinton | 35 min |
| Jun 22, 5:56 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 34 min |
| Jun 22, 6:08 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 37 min |
| Jun 22, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Athens | 36 min |
| Jun 22, 6:12 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan | 33 min |
| Jun 22, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Meigs, Vinton | 37 min |
| Jun 22, 6:24 PM EDT | Special Weather Statement | RLX | Washington | 36 min |
| Jun 22, 6:36 PM EDT | Special Weather Statement | RLX | Jackson | 24 min |
| Jun 22, 6:42 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 33 min |
| Jun 22, 6:45 PM EDT | Severe Thunderstorm Warning | RLX | Washington | 30 min |
| Jun 22, 6:52 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence | 38 min |
| Jun 22, 7:01 PM EDT | Special Weather Statement | RLX | Washington | 29 min |
Nearby
Special Weather Statements in Ohio, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.